MathSciNet Relay Station
MathSciNet bibliographic data
MR440631 58H05 (57D25 22E45 43A55)
Gel′fand, I. M. The cohomology of infinite dimensional Lie algebras: some questions of integral geometry. Actes du Congrès International des Mathématiciens (Nice, 1970), Tome 1, pp. 95–111. Gauthier-Villars, Paris, 1971.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement